National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(119)
ISSN: 0001-8708
年代
1    
A Convexity Principle for Interacting Gases 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:128  Issue:1  Page:153-179  

McCann Robert J;  

来源数据库:[Web of Science, Scopus]         被引频次:360

文摘信息 获取全文 问图书馆员

2    
Regularity of Rational Vertex Operator Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:132  Issue:1  Page:148-166  

Dong Chongying;   Li Haisheng;   Mason Geoffrey;  

来源数据库:[Web of Science, Scopus]         被引频次:122

文摘信息 获取全文 问图书馆员

3    
Volume Comparison and Its Applications in Riemann–Finsler Geometry 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:128  Issue:2  Page:306-328  

Shen Zhongmin;  

来源数据库:[Web of Science, Scopus]         被引频次:126

文摘信息 获取全文 问图书馆员

4    
Quantum Schubert Calculus 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:128  Issue:2  Page:289-305  

Bertram Aaron;  

来源数据库:[Web of Science, Scopus]         被引频次:99

获取全文 问图书馆员

5    
Fedosov Manifolds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:136  Issue:1  Page:104-140  

Gelfand Israel;   Retakh Vladimir;   Shubin Mikhail;  

来源数据库:[Web of Science, Scopus]         被引频次:75

获取全文 问图书馆员

6    
Monoidal Bicategories and Hopf Algebroids 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:129  Issue:1  Page:99-157  

Day Brian;   Street Ross;  

来源数据库:[Web of Science, Scopus]         被引频次:84

获取全文 问图书馆员

7    
The Selberg–Jack Symmetric Functions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:130  Issue:1  Page:33-102  

Kadell Kevin W.J;  

来源数据库:[Web of Science, Scopus]         被引频次:79

文摘信息 获取全文 问图书馆员

8    
A Fast Method for Comparing Braids 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:125  Issue:2  Page:200-235  

Dehornoy Patrick;  

来源数据库:[Web of Science, Scopus]         被引频次:69

文摘信息 获取全文 问图书馆员

9    
Double Lie Algebroids and Second-Order Geometry, II 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:154  Issue:1  Page:46-75  

Mackenzie K.C.H;  

来源数据库:[Web of Science, Scopus]         被引频次:31

获取全文 问图书馆员

10    
Polyhedral Realizations of Crystal Bases for Quantized Kac–Moody Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:131  Issue:1  Page:253-278  

Nakashima Toshiki;   Zelevinsky Andrei;  

来源数据库:[Web of Science, Scopus]         被引频次:59

获取全文 问图书馆员

11    
Balanced3ϕ2Summation Theorems forU(n) Basic Hypergeometric Series 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:131  Issue:1  Page:93-187  

Milne Stephen C;  

来源数据库:Scopus        

获取全文 问图书馆员

12    
Clifford Algebra Analogue of the Hopf-Koszul-Samelson Theorem, theρ-DecompositionC g =End Vρ⊗C(P), and the g-Module Structure of ∧ g 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:125  Issue:2  Page:275-350  

Kostant Bertram;  

问图书馆员

13    
Clifford algebra analogue of the Hopf-Koszul-Samelson theorem, the rho-decomposition C(g)=end V-rho circle times C(P), and the g-module structure of Lambda g 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:125  Issue:2  Page:275-350  

Kostant B;  

被引频次:67

问图书馆员

14    
Balanced (3)phi(2) summation theorems for U(n) basic hypergeometric series 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:131  Issue:1  Page:93-187  

Milne SC;  

被引频次:57

文摘信息 问图书馆员

15    
A Ribbon Hopf Algebra Approach to the Irreducible Representations of Centralizer Algebras: The Brauer, Birman–Wenzl, and Type A Iwahori–Hecke Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:125  Issue:1  Page:1-94  

Leduc Robert;   Ram Arun;  

来源数据库:[Web of Science, Scopus]         被引频次:62

文摘信息 获取全文 问图书馆员

16    
A Polynomial Counterexample to the Markus–Yamabe Conjecture 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:131  Issue:2  Page:453-457  

Cima Anna;   van den Essen Arno;   Gasull Armengol;   Hubbers Engelbert;   Mañosas Francesc;  

来源数据库:[Web of Science, Scopus]         被引频次:45

文摘信息 获取全文 问图书馆员

17    
Invariant Valuations on Star-Shaped Sets 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:125  Issue:1  Page:95-113  

Klain Daniel A;  

来源数据库:[Web of Science, Scopus]         被引频次:57

获取全文 问图书馆员

18    
Algebraic Structure of Multiparameter Quantum Groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:126  Issue:1  Page:52-92  

Hodges Timothy J;   Levasseur Thierry;   Toro Margarita;  

来源数据库:[Web of Science, Scopus]         被引频次:51

获取全文 问图书馆员

19    
Young's Symmetrizers for Projective Representations of the Symmetric Group 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:127  Issue:2  Page:190-257  

Nazarov Maxim;  

来源数据库:[Web of Science, Scopus]         被引频次:49

获取全文 问图书馆员

20    
Möbius Functions of Lattices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:127  Issue:1  Page:94-123  

Blass Andreas;   Sagan Bruce E;  

来源数据库:[Web of Science, Scopus]         被引频次:30

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 6 下一页 >
作者信息:×